# SDR VNAA2019122699911

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CIRCUFERENTIAL JOINT IS CORRODED BETWEEN STRG 26L & 26R.    FOUND ADDITIONAL CORROSION BETWEEN STR 26R AND 25R ON FS 280 CIRCUMFERENTIAL JOINT.  REMOVED FASTENERS IN AFFECTED AREA TO ALLOW FOR THE REMOVAL OF CORROSION IAW SRM 51-42-06-001-001-A01.  INSTALLED RIVETS IAW SRM 51-42-06-001-001-A01.   BLENDED CORROSION BETWEEN STR 26L AND 25R IAW SRM 51-21-06-001-001-A01.  ULTRASOUND REQUIRED TO DETERMINE MINIMUM REMAINING THICKNESS.  PERFORMED UT THICKNESS MEASUREMENTS OF REWORKED AREAS IAW NDTM PART 1 51-20-004-230-A01 FOUND LOWEST REMAINING THICKNESS TO BE .078" OR GREATER.  REPAIR REQUIRES ENGINEERING.  RECIEVED EA 32-2019-250 FROM STS COMPLIED WITH STEPS 1-5 OF STS EA 32-2019-250.  STEPS 6-11 OF STS EA 3
